# SDR UPS97824831

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corrosion
- Location: Ws 114-137.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FOUND CORROSION ON LEFT WING LEADING EDGE ACCESS PANEL 520E, XFS 114-137.5.  REMOVED AND REPLACED ACCESS PANEL 520E IAW DC8 SRM 51-3-0.
